Journal of Time Series Analysis

Cover image for Vol. 27 Issue 3

May 2006

Volume 27, Issue 3

Pages 323–476

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Local Asymptotic Distributions of Stationarity Tests (pages 323–345)

      Nunzio Cappuccio and Diego Lubian

      Version of Record online: 17 NOV 2005 | DOI: 10.1111/j.1467-9892.2005.00471.x

    2. Dynamics of Model Overfitting Measured in terms of Autoregressive Roots (pages 347–365)

      Clive W. J. Granger and Yongil Jeon

      Version of Record online: 23 MAR 2006 | DOI: 10.1111/j.1467-9892.2006.00468.x

    3. A Stationarity Test in the Presence of an Unknown Number of Smooth Breaks (pages 381–409)

      Ralf Becker, Walter Enders and Junsoo Lee

      Version of Record online: 23 MAR 2006 | DOI: 10.1111/j.1467-9892.2006.00478.x

    4. Inference for pth-order random coefficient integer-valued autoregressive processes (pages 411–440)

      Haitao Zheng, Ishwar V. Basawa and Somnath Datta

      Version of Record online: 14 MAR 2006 | DOI: 10.1111/j.1467-9892.2006.00472.x

    5. A Modified Nonparametric Prewhitened Covariance Estimator (pages 441–476)

      Masayuki Hirukawa

      Version of Record online: 14 MAR 2006 | DOI: 10.1111/j.1467-9892.2006.00477.x

SEARCH

SEARCH BY CITATION